drug exanthema after ingestion of a cephalosporin. 4 days after continuous intake of the antibiotic, sudden (overnight) formation of this moderately itchy, maculo-papular exanthema. striking emphasis on UV-exposed areas. however, UV exposure of these skin areas was (demonstrably) months ago.
Maculo-papular exanthema in systemic lupus erythematosus.
Drug exanthema after taking a cephalosporin. 4 days after continuous intake of the antibiotic sudden (overnight) development of this moderately itchy, maculo-papular exanthema.
Papulo-vesicular exanthema: severe exanthema in varicella
Drug exanthema maculo-papular: extensive, generalized, symmetrical, severe itching (and painful; skin is sensitive to touch) maculo-papular exanthema, which has existed for 2 days, preceded by a feverish viral infection treated with antibiotics and non-steroidal anti-inflammatory drugs.
Drug exanthema maculo-papular: almost erythrodermic exanthema that has been present for a few days, severely itchy (and painful - skin is sensitive to touch).